Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Continua as positive Whitney levels

Author: Włodzimierz J. Charatonik
Journal: Proc. Amer. Math. Soc. 118 (1993), 1351-1352
MSC: Primary 54F15; Secondary 54B20
MathSciNet review: 1160293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every continuum is a positive Whitney level of some continuum.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54B20

Retrieve articles in all journals with MSC: 54F15, 54B20

Additional Information

PII: S 0002-9939(1993)1160293-9
Keywords: Atomic decomposition, continuum, hyperspace, Whitney level, Whitney map
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia